# SDR SIMA200708902

- Difficulty date: March 30, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 4,895 hours, 4,769 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2810051104
- Part serial: 2524R
- Condition: Failed
- Location: Zone 500
- Part time: 4,895 hours, 4,769 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLUID STREAMING FROM LEFT WING, RETURNED TO CHA.  POST INSPECTION LEFT OUTBOARD WING WET FROM FLUID AND REVEALED FUEL STRAINED AROUND VENT VALVE AND FLAME ARRESTOR.  FERRIED AIRCRAFT TO CMI FOR REPAIR.  REMOVED AND REPLACED VENT VALVE IAW EMB AMM.  OPERATIONAL AND LEAK CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
